Universidad Complutense de Madrid
E-Prints Complutense

Characteristically nilpotent Lie algebras of type g 1 × − − g 2

Impacto

Downloads

Downloads per month over past year

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) Characteristically nilpotent Lie algebras of type g 1 × − − g 2. Forum Mathematicum, 15 (2). pp. 299-307. ISSN 0933-7741

Official URL: http://www.degruyter.com/view/j/form.2003.15.issue-2/form.2003.017/form.2003.017.xml


URLURL Type
http://www.degruyter.comPublisher


Abstract

A finite-dimensional complex Lie algebra g is characteristically nilpotent if its Lie algebra Derk(g) of derivations is nilpotent. Given two finite-dimensional nilpotent Lie algebras g1, g2, the authors construct a non-split central extension g1 × g2 of g1 g2 by a space of dimension (dim g1/[g1, g1])(dim g2/[g2, g2]). The main result of the paper provides a sufficient condition for the characteristic nilpotence of g1 × g2


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20837
Deposited On:15 Apr 2013 14:11
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page